This question was answered on Thu 23, Jul 2009 05:18am by Dr Noopur S, MD

Penis constriction in the middle during half erect state between flacid and full erection.

    
Asked by marcjacobs87 022 ) on Mon 04, May 2009 11:55pm

Hi i recently was masturbating and have been jelqing for a time before that and at times during masturbation, but now i have a penis deformity between flaccid state and full erection my penis gets constricted in the middle and gets little and then it gets swell near the head with veins popping out so its normal near abdomen gets real small constricted and gets swelled at top near head with veins popping out but after full erection is achieved then middle constriction gets back to normal but still the top part of penis is slightly larger but not much it is a very weird feeling masturbating to this in addition when full erection is achieved i ejaculate real quick and dont last as long with not ejaculating with as much vigor as before and what i think is less semen is my penis broke/bruisen or what is wrong with it and should i take alleve and is this permanent. like this for most part penis picture ----__{==} (ie sweeling) its uncomfortable and no pleasure during masturbation, should i stop masturbation and take a break.. btw i was taking zinc supplement bc of masturbation not that i think that has to do with anything thanks a lot and i hope for a quick reply.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Noopur S, MD  on Thu 23, Jul 2009 05:18am:

I would suggest you to take a break from masturbation for some time and consult a sexologist if the problem persists. Thanks
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by on Wed 27, Apr 2011 07:26pm:
Popping veins on the middle of the penis can be due to varicose veins of penis or Mondor's disease which is caused by excessive sex or masturbation. Take a break from sex and masturbation for some days and apply warm compresses.

Comment by Praveen on Sat 11, Feb 2012 11:23am:
I get so much pain that ultimately I reduced frequency of masturbation to two times a month at maximum.Yet I get base=normal,head=normal and middle=constricted.I get pain and find arousal difficult.After masturbation,I find swelling in shaft.I have circumcision at birth so I can't tell whether the skin or the penis is swollen. I went to urologist but he says come immediately when u get this.It is not possible bcoz of lesser freq.My physician examined and confirmed abnormalty. Please help.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
infants     Heparin     armpit sweating     cracking     Search for answers     mca     depression symptoms     Delayed     minor     period after hysterectomy means     what is gerd     Search for answers     Allergy     clitoris in anus     massivewaterydiarrhea     pularcy     menswhitenesscream     medicina     Belly     tubo ovarian mass     alkaline water     turn     microcephaly     Our     first time having sex increase in discharge     cecum     LOW BP     telephone     excessive ear fluid     pyeronies disease     foreheadfall     name     moderate blood non hemolyzed in dipstick     Search for answers     Kidney stones     Search for answers     Foothandmouth     pleuritis     blood in urine     avtomoto     globus pharyngis     Mri dark spots bone     arm pain     fish     man     preacautionary     4yearoldgirlwithfever33776     poppingrib     complication     cervicalcancer     cough     blood leaked at night from penis     Am I Pregnant     joomla     rpr rfx qn rprconfirm tp     round bruises on forearm     Search for answers     pleural effusion     FoodstoraiseWBC     Smell     prohormones     swellen     PRICE     Depression     dezacore     Heavy headed     dizziness with standing     sigh     dizone     Search for answers     lump in the elbow crease of my left arm     what is lukoria     blood in urine     leaky20gut     pergnacy     HowlongdoesittakeforCyclobenzaprinetogetoutofan80yearoldmalessy72734 Enter your comments here empty     whywontmypiercedearstopbleeding     Ask20a20question     moderate blood non hemolyzed in dipstick     name     foreheadfall     pyeronies disease     excessive ear fluid     telephone     LOW BP     cecum     first time having sex increase in discharge     Our     turn     alkaline water     Search for answers     tubo ovarian mass     Belly     medicina     menswhitenesscream     pularcy     will my head get bigger     likoria got pain also     trigger finger     gout     skin cancer     robots     blurred vision     General     antibiotics and depo provera     brainandlungcan     Abou     Canulistallsymptomsofanearinfection     get     Fluocinonide     Inotice     pinching in armpit     Search for answersViral hepatitis     ifihadbeengettingantibioticspriortogettinganautoimmunetestwouldthetestcomeoutnegative     Water ganth iny mouth     dr weil     osteochondroma     weightloss     secondhandsmoke     body going rigid     TITLE     ammonia smell in urine during periods     Ear pain headache lipase elevated     white fuzzy stool     cephradine     howdifferentisclonazepamfrom     Last period on 27042012 On 5282012 has a home pregnancy test and Random positive light line After that I went to the doctor worked for me and Ultra Sound httpwwwgulfupcomshowXl1rrt01f9g9 Then on 5312012 I passed some blood for 3 days s     fifth disease     dezacor 30     novadit antibiotic     tablets     pines     depression     sinus infections     hirsh baumb disease     stone disease     lippiercing     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats